# SDR DALA2022032802070

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 RH WING CENTER SECTION REAR SPAR WEB BULKHEAD FITTING (PICKLE FORK) SUSPECT CORROSION. CORRECTIVE ACTION: REPAIRED PER ERA 14-597468. (2173827)
